# SDR DL72S020890

- Difficulty date: July 27, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- Aircraft time: 67,153 hours, 51,744 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, MAINTENANCE FOUND A 1 INCH LONG CRACK IN THE FUSELAGE SKIN BETWEEN TWO FASTENERS AT S-30 BETWEEN FS 990 AND 1009.  THE SUBJECT CRACK WAS REMOVED AND AN EXTERNAL DOUBLER INSTALLED.  THE REPAIR INCORPORATED AN EXISTING REPAIR INSTALLED PER PREVIOUS ER/A 331904-14 AT S-29L.
